# SDR PG92011F00001

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N152GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4448
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 990 hours
- Component: Tailboom
- Component part number: 350A2300600154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 3-14-11 DURING THE INSP OF A 600 HR T INSP, A CRACK WAS DISCOVERED IN THE TAILBOOM SKIN ON THE RT SIDE WHERE THE HORZ STAB MOUNTS AFT LOWER CORNER.  THE CRACK ORIGINATES THERE AND CONTINUES UNDER A SPAR (OVER 1 INCH LONG).  MFG HAS BEEN CONTACTED AND ALREADY HAS A REPAIR SCHEME FOR THIS DUE TO OTHER CUSTOMERS HAVING SAME ISSUE.
